首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Mr-factors and Qr-factors for near quasinorm on certain sequence spaces
  • 本地全文:下载
  • 作者:Piyapong Niamsup ; Yongwimon Lenbury
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:2005
  • 卷号:2005
  • 期号:15
  • 页码:2441-2445
  • DOI:10.1155/IJMMS.2005.2441
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    We study the multiplicativity factor and quadraticity factor for near quasinorm on certain sequence spaces of Maddox, namely, l ( p ) and l ∞ ( p ) , where p = ( p k ) is a bounded sequence of positive real numbers.

国家哲学社会科学文献中心版权所有